# SDR ASAA0540678

- Difficulty date: November 29, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69366534
- Condition: Corroded
- Location: Fs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON BS 46, RBL 7 - RBL 10, WL 146 SHEAR TIE.  REPAIRED SHEAR TIE IAW B737-400 SRM 53-00-02 REPAIR 4.  (M)
